# SDR CALA2024112902979

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 72,452 hours, 25,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEAT ROWS 7-14 ABC DO NOT COME ON. SUPPORT TASK NSA EMX NR 00158 REMOVED THE BATTERY FROM BATTERY CHARGER AND INSTALLED SERVICEABLE BATTERY PACK IAW B737 AMM 33-51-06-360-805. OPERATION CHECK GOOD IAW B737-800 AMM 33-51-00-720-801. DATA WAS TRANSCRIBED FROM NSA EMX NR 00158, WORK ACCOMPLISHED BY V936328
